Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jkist

Out of accutane - break out

Recommended Posts

hello, im Joao, from Brazil. I've taken Roacutan(accutane) for 6 or 7 months, and stopped in the end of january. In the end of the treatment, i noticed that i hardly had any zits, sometimes some big ones appeared on my back, but it was rare.

im almost 6 months out of accutane and I noticed that im having some break out after I stopped the medication. My doctor said its normal, because when you take accutane, your glandule shrink for ex 95%. but when u stop taking it, they grow up about 40% of the original size.

my zits are not big like before, but i hate it the same way!! im using Differin at night, for red marks. My skin is getting drier with it, but even thus, some zits come out!! is it normal after accutane??

please help me!

thank u very much

Share this post


Link to post
Share on other sites

can't really give you any proper advice cos i'm only in month 3. but i have heard people say that when they stop taking it, acne comes back a little bit and then goes away. but each person is different so u'd be best off asking your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×